# SDR VNAA2020011081102

- Difficulty date: January 8, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N609NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15475
- Aircraft time: 450 hours, 420 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHTS COME ONE WHEN ARMED. CYCLED SYSTEM CIRCUIT BREAKERS. PROBLEM DID NOT REOCCUR.
